# SDR VJ9800188

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 65447618
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GOING TO RIGHT, AILERON APPEARS TO BE BINDING.  FOUND B-SYSTEM HYDRAULICS MALFUNCTION IN AILERON PCU.  REMOVED AND REPLACED PCU.
